Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 103, NWS Albuquerque, NM

June 8, 2014Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2014, 1:41 PM MDT for Lincoln County, New Mexico. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 1:41 PM MDT (19:41 UTC)
Expired
Jun 8, 2014, 2:15 PM MDT
In force
34 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 125 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 22 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
22 J/kg
Mixed-layer CIN
-338 J/kg
Mixed-layer LCL
1941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WUUS55 KABQ 081941
SVRABQ
NMC027-082045-
/O.NEW.KABQ.SV.W.0103.140608T1941Z-140608T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
141 PM MDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 245 PM MDT

* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  OVER CENTRAL LINCOLN COUNTY...OR ABOUT 21 MILES SOUTH OF CORONA...
  AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL LINCOLN COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

&&

LAT...LON 3395 10494 3368 10505 3388 10560 3406 10554
TIME...MOT...LOC 1941Z 285DEG 19KT 3395 10546

$$
2 follow-up statements
992 
WWUS55 KABQ 082011
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
211 PM MDT SUN JUN 8 2014

NMC027-082045-
/O.CON.KABQ.SV.W.0103.000000T0000Z-140608T2045Z/
LINCOLN NM-
211 PM MDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR CENTRAL LINCOLN COUNTY...

AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL LINCOLN
COUNTY...OR ABOUT 28 MILES SOUTHEAST OF CORONA...MOVING EAST AT 20
MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL LINCOLN COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR EASTERN NEW MEXICO.

&&

LAT...LON 3401 10549 3387 10498 3368 10506 3387 10556
TIME...MOT...LOC 2011Z 285DEG 19KT 3391 10528

$$
426 
WWUS55 KABQ 082015
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
215 PM MDT SUN JUN 8 2014

NMC027-082026-
/O.CAN.KABQ.SV.W.0103.000000T0000Z-140608T2045Z/
LINCOLN NM-
215 PM MDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THEREFORE THE WARNING HAS
BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR EASTERN NEW MEXICO.

LAT...LON 3401 10549 3387 10498 3368 10506 3387 10556
TIME...MOT...LOC 2016Z 285DEG 19KT 3390 10525

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:55 PM MDT, 46 minutes earlier.

Area forecast discussion, Jun 8, 12:55 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1255 PM MDT SUN JUN 8 2014

.UPDATE...
ANOTHER QUICK UPDATE TO LOWER AND PULL BACK POPS FOR THIS AFTN
SOUTH S OF THE NW MTNS AND W OF CENTRAL MTN CHAIN...DUE LARGELY
TO THE ALARMINGLY QUICK AND SHARP DROP IN DEWPOINTS JUST W OF RIO
GRANDE VALLEY AND S OF NW MTNS.

43

&&

.PREV DISCUSSION...1154 AM MDT SUN JUN 8 2014...
.AVIATION...
18Z TAF CYCLE
ANOTHER ACTIVE AND STRONG CONVECTIVE DAY OVER EASTERN HALF OF NM
WITH STORMS INITIATING ON THE EAST SLOPES OF THE SANGRE DE CRISTO
AND CENTRAL MOUNTAIN RANGES WITH EASTWARD TRANSPORT AS STORMS
MATURE. HIGH BASED THUNDER IS POSSIBLE OVER THE NORTHWEST THROUGH
03Z THIS EVENING. CONVECTION WILL REINVIGORATE OVER THE EAST FROM
06Z ONWARD EARLY MONDAY MORNING WITH LOW CLOUD WORKING INTO ALL OF
THE EAST BY 09Z FOR MVFR/IFR CIGS AND VIZ. LOW SCT CLOUD GROUP IN
TAFS FOR LVS...TCC...AND ROW IN AS PLACE HOLDER FOR LOWEST
EXPECTED CIG OVERNIGHT. ALSO...VCTS IN AT TIME OF MAXIMUM
LIKELIHOOD FOR NEARBY THUNDERSTORMS. MT OBSCURATION OVER THE
CENTRAL AND SANGRE DE CRISTO MOUNTAINS FROM 06Z ONWARD WITH
CONDITIONS IMPROVING AS EASTERN NM CIGS LIFT AFTER 15Z MONDAY
MORNING.

SHY

&&

.PREV DISCUSSION...1129 AM MDT SUN JUN 8 2014...
.UPDATE...
LOWERED POPS QUITE A BIT FOR REST OF MORN...LITTLE CHANGE FOR THE
AFTN. STILL LOOKS LIKE PRETTY GOOD POTENTIAL FOR STORMS ESPEC EAST
HALF OF NM...THOUGH DEWPOINTS DOWN A FEW TO SEVERAL DEGREES MOST OF
THE EAST. STILL JUICY ENOUGH THOUGH AND STILL LOOKING AT SOME
SEVERE POTENTIAL MUCH OF THE EAST. FAIR AMT OF LOW CLOUDS STILL
ACROSS GOOD PART OF THE EAST AND AREA WORKED OVER PRETTY WELL
SAT...SO SHOULD NEED STILL A FEW MORE HOURS OF RECOVERY BEFORE THE
SEVERE WX CHA CHA BEGINS AGAIN. DESPITE NEARLY 36 HOURS OF LOW LVL
MOISTURE RECHARGE BETWEEN THE RIO GRANDE VALLEY AND CONTIN
DIVIDE...MOISTURE NOT THAT DEEP IN THIS REGION. THIS MAY LIMIT THE
NUMBER AND INTENSITY OF STORMS FIRING IN THIS AREA A BIT MORE THAN
IS INDICATED IN FCST. MAX TEMPS ADJUSTED UP JUST HAIR FOR E PLAINS
AND MUCH OF WEST HALF OF STATE. AMT OF CLOUDS IN SKY GRIDS ALSO
TONED DOWN A BIT EXCEPT PORTIONS OF E PLAINS.

43

&&

.PREV DISCUSSION...337 AM MDT SUN JUN 8 2014...
.SYNOPSIS...
AFTER AN ACTIVE DAY ON SATURDAY...ANOTHER ROUND OF SHOWERS AND
STORMS ARE EXPECTED TO ERUPT OVER MUCH OF NORTHERN AND CENTRAL NEW
MEXICO TODAY. A WEAK DISTURBANCE ALOFT WILL MOVE OVER THE
STATE...AND THIS FEATURE WILL UTILIZE AVAILABLE MOISTURE FOR
SHOWERS AND STORMS. SOME STORMS MAY BE STRONG TO
SEVERE...PARTICULARLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN
THIS AFTERNOON AND INTO THE EVENING. SOME PRECIPITATION MAY EVEN
LAST BEYOND MIDNIGHT IN SOME EASTERN PORTIONS OF THE STATE. COOLER
THAN AVERAGE TEMPERATURES WILL PREVAIL OVER EASTERN NEW MEXICO ON
MONDAY IN THE WAKE OF A FRONT THAT WILL HAVE ENTERED THE
AREA...AND LESS STORMS ARE EXPECTED TO DEVELOP. A FEW STORMS MAY
BE POSSIBLE TUESDAY...BUT DRIER AND BREEZY CONDITIONS WILL THEN
ARRIVE BY WEDNESDAY.

&&

.DISCUSSION...
ANOTHER ACTIVE DAY OF CONVECTION IS EXPECTED TODAY ACROSS NORTHERN
AND CENTRAL NEW MEXICO. DIFFERENCES FOR TODAY WILL BE UPPER LEVEL AID
FROM AN APPROACHING SHORT WAVE TROUGH OUT OF AZ MERGING WITH A
NORTHERN STREAM WAVE. OTHER DIFFERENCES WILL BE SHIFTING SURFACE
WINDS AS THE WAVE APPROACHES...AND THIS WILL ULTIMATELY CHANGE THE
ORIENTATION AND TEMPORAL EXTENT TO WHICH CERTAIN LOCATIONS OBSERVE
A BETTER WINDOW OF OPPORTUNITY FOR HIGHER HELICITY...BULK
SHEAR...AND GENERAL SUPERCELL POTENTIAL. PLENTY OF BOUNDARY LAYER
MOISTURE WILL BE IN PLACE OVER THE EASTERN HALF OF THE STATE...AND THE
FRONTAL INTRUSION LAST EVENING ALSO HAS ALLOWED MOISTURE TO SEEP
TOWARD THE CONTINENTAL DIVIDE AND INTO THE SAN JUAN BASIN AS SEEN
BY 30-40 F DEWPOINTS EARLY THIS MORNING. THUS...EXPECT DEVELOPMENT
OF SOME GARDEN VARIETY THUNDERSTORMS BETWEEN THE RIO GRANDE AND
CONTINENTAL DIVIDE TODAY WHILE AREAS ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN WILL ONCE AGAIN BE MORE SUSCEPTIBLE TO STRONG TO
SEVERE CELLS. TORNADO THREAT WILL EXIST...BUT WOULD SEEM TO HAVE A
SHORTER WINDOW OF OPPORTUNITY DUE TO SHIFTING SURFACE WINDS THAT
WILL QUICKLY ALTER VERTICAL WIND PROFILES AND HODOGRAPHS. HAVE
KEPT SEVERE MENTION IN FORECAST GRIDS ACROSS THE EAST...MATCHING
UP WELL WITH THE SPC DAY 1 CONVECTIVE OUTLOOK.

ACTIVITY COULD SUSTAIN ITSELF INTO THE OVERNIGHT AS THE SHORT
WAVES FROM SEPARATE JETS MERGE AND DIVE SOUTHEATWARD NEAR THE
EASTERN NM AND WEST TX BORDER. THE NORTHWESTERN PLATEAU TO WEST
CENTRAL HIGHLANDS WILL LIKELY DRY OUT QUICKLY SHORTLY AFTER
SUNSET. ALSO...AN IMPRESSIVE SURFACE FRONT WILL PLUNGE SOUTHWARD
INTO THE FORECAST AREA SUNDAY NIGHT/MONDAY MORNING. SOME BOUNDARY
LAYER MOISTURE WILL LIKELY POOL IN EAST CENTRAL TO SOUTHEAST
NM...BUT SOME DRIER AIR DOES LOOK TO EVENTUALLY MODIFY SOME OF THE
NORTH CENTRAL TO NORTHEASTERN AREAS. THINNER RIBBONS OF MUCH
WEAKER INSTABILITY WILL BE FOUND OVER THE HIGHER TERRAIN
MONDAY...AND WITH MOISTURE HAVING MODIFIED SOME THE CROP OF STORMS
ON MONDAY WILL BE ISOLATED AND MUCH LESS IMPACTFUL. TEMPERATURES
WILL REMAIN COOLER THAN AVERAGE IN THE EAST MONDAY.

BY TUESDAY A DOME OF HIGH PRESSURE APPEARS OVER THE MEXICAN
MAINLAND. SURFACE WINDS WILL VEER MORE SOUTHERLY IN MOST ZONES OF
THE FORECAST AREA TUESDAY WITH MEAGER TO BARELY SUFFICIENT
MOISTURE LEFT FOR RECYCLING. POPS HAVE BEEN LEFT AT 20 PERCENT OR
LOWER...AND TEMPERATURES WILL REBOUND CLOSER TO AVERAGE AREA WIDE
TUESDAY AFTERNOON. BY WEDNESDAY A SLIGHTLY STRONGER BELT OF
WESTERLIES DEVELOPS ON THE NORTHERN PERIPHERY OF THE UPPER HIGH
ALONG WITH A LEE SIDE SURFACE TROUGH. THIS WILL IMPEDE
THUNDERSTORM DEVELOPMENT WITH STRONGER AND DRIER BREEZES
DEVELOPING. THE NEXT BACK DOOR FRONT STILL LOOKS TO ARRIVE EARLY
THURSDAY...PROVIDING A NEW FOCUS FOR SHOWERS AND STORMS IN THE
NORTHEAST. A BATTLE WILL THEN DEVELOP OVER NM BETWEEN STRONGER
WESTERLIES TO THE NORTH OF THE STATE AND THE SUBSIDENT UPPER HIGH
TO THE SOUTH.

52

&&

.FIRE WEATHER...
LOW LEVEL MOISTURE HAS PUSHED WESTWARD TO THE CONTDVD AND TO A
LESSER EXTENT...THE FOUR CORNER REGION. MODELS SHOVE THE MOISTURE
EASTWARD LATE TODAY...THEN SLOSH IT BACK AND FORTH UNTIL IT/S
PRETTY MUCH REACHED THE TEXAS BORDER WITH EASTERN NEW MEXICO ON
WEDNESDAY.

HIGH HAINES WEST TODAY WITH SINGLE DIGIT RH VALUES AND HIGHS NEAR
AVERAGE. WINDS GENERALLY NOT STRONG ENOUGH FOR CRITICAL
CONDITIONS. DEPENDING HOW QUICKLY THE MORE SHALLOW MOISTURE MIXES
OUT...SOME AREAS WEST OF THE CENTRAL MT CHAIN MAY SEE SOME DRY
SHOWERS AND STORMS...OR AT LEAST A MIX OF WET AND DRY. THE EASTERN
PLAINS WILL BE PRIMED AGAIN TODAY FOR ISOLATED STRONG TO SEVERE
STORMS WITH PRIMARILY LARGE HAIL AND DAMAGING WINDS.

RH RECOVERIES TONIGHT FOR THE WEST WILL BE FAIR TO POOR WHILE GOOD
TO EXCELLENT EAST. LATER TONIGHT...A SHORT WAVE WILL BRING A FRONT
TO THE REGION...RESULTING NORTHWEST TO NORTH WINDS WILL BE
GUSTY...ESPECIALLY IN THE PLAINS INTO MONDAY...AND A DOWNWARD TREND
IN CONVECTION AS IT LEAVES A DRIER AIR MASS IN IT/S WAKE. SOME
MOISTURE MAY TRY TO RETURN WESTWARD...BUT BY TUESDAY THE RIDGE
STARTS TO BE SUPPRESSED BY AN INCOMING DISTURBANCE. THIS DRIER AND
WARMER TREND BECOMES MORE DOMINANT WEDNESDAY...AND WILL BE
ACCOMPANIED BY AFTERNOON BREEZES. SINGLE DIGIT RH VALUES WILL BECOME
MORE WIDESPREAD BY WEDNESDAY...AND HAINES WILL BE HIGH. AT THIS
TIME...PORTIONS OF THE PLAINS COULD BE SUBJECTED TO CRITICAL
CONDITIONS FOR SEVERAL HOURS WEDNESDAY AFTERNOON.

ANOTHER FRONT IN THE EAST REPLENISHES LOW LEVEL MOISTURE
THURSDAY...BUT MODELS NOT ENTHUSED ABOUT BRINGING THE MOISTURE WEST
TO THE CENTRAL MT CHAIN. ON FRIDAY BREEZY...DRY AND WARMER SUMS UP
THE FORECAST WITH HIGH HAINES CENTRAL AND WEST. THE EAST COULD SEE
ANOTHER FRONT OVER THE COMING WEEKEND WHICH COULD ALLOW CONVECTION
TO RETURN.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 8, 5:40 AM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 AM MDT SUN JUN 8 2014

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
540 AM MDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN THE EASTERN HALF OF
NEW MEXICO AGAIN TODAY. DAMAGING WINDS FROM THUNDERSTORMS AND
LARGE HAIL WILL BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO
OR TWO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONGER WINDS ARE EXPECTED TO DEVELOP ON WEDNESDAY WITH LOWER
HUMIDITY MOVING INTO NEW MEXICO. THIS WILL CREATE THE POTENTIAL
FOR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON AND
EVENING IN EASTERN NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO
REPORT ANY SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER
SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE
WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND
PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M
W X.

52

In the hours before

Local storm report, Jun 8, 10:57 AM MDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1057 AM MDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     3 NNW PECOS             35.61N 105.71W
06/07/2014  E60 MPH          SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1401033

AAM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:03 PM MDTTornado WarningABQChaves, Lincoln27 min
Jun 7, 6:06 PM MDTSevere Thunderstorm WarningABQQuay54 min
Jun 7, 6:08 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel67 min
Jun 7, 6:10 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe65 min
Jun 7, 6:21 PM MDTSevere Thunderstorm WarningABQQuay29 min
Jun 7, 6:25 PM MDTSevere Thunderstorm WarningABQHarding, Union25 min
Jun 7, 6:39 PM MDTTornado WarningABQChaves51 min
Jun 7, 6:43 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel2 hr
Jun 7, 6:43 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay12 min
Jun 7, 6:48 PM MDTTornado WarningABQDe Baca, Guadalupe, Quay27 min
Jun 7, 7:01 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln59 min
Jun 7, 7:03 PM MDTSevere Thunderstorm WarningABQCurry, Quay57 min
Jun 7, 7:06 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union30 min
Jun 7, 7:10 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, San Miguel44 min
Jun 7, 7:18 PM MDTSevere Thunderstorm WarningABQCurry, Quay, San Miguel42 min
Jun 7, 7:21 PM MDTAreal Flood AdvisoryABQGuadalupe, Los Alamos, Sandoval, San Miguel, Santa Fe114 min
Jun 7, 7:24 PM MDTTornado WarningABQChaves36 min
Jun 7, 7:31 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Santa Fe, Torrance59 min
Jun 7, 7:33 PM MDTSevere Thunderstorm WarningABQChaves42 min
Jun 7, 7:46 PM MDTAreal Flood AdvisoryABQCurry, Harding, Quay, San Miguel119 min
Jun 7, 7:52 PM MDTAreal Flood AdvisoryABQChaves113 min
Jun 7, 7:58 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, San Miguel2 hr
Jun 7, 8:03 PM MDTTornado WarningABQCurry27 min
Jun 7, 8:26 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel64 min
Jun 7, 8:29 PM MDTSevere Thunderstorm WarningABQChaves61 min
Jun 7, 9:18 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt57 min
Jun 7, 9:28 PM MDTSevere Thunderstorm WarningABQChaves62 min
Jun 7, 10:05 PM MDTAreal Flood AdvisoryABQChaves85 min
Jun 7, 10:31 PM MDTSevere Thunderstorm WarningABQChaves31 min
Jun 7, 10:45 PM MDTSevere Thunderstorm WarningABQDe Baca60 min
Jun 7, 11:06 PM MDTSevere Thunderstorm WarningABQChaves54 min
Jun 7, 11:16 PM MDTAreal Flood AdvisoryABQDe Baca89 min
Jun 7, 11:28 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt62 min
Jun 7, 11:42 PM MDTAreal Flood AdvisoryABQChaves93 min
Jun 7, 11:56 PM MDTSevere Thunderstorm WarningABQChaves49 min
Jun 8, 1:37 PM MDTSevere Thunderstorm WarningABQMora68 min
Jun 8, 2:15 PM MDTSevere Thunderstorm WarningABQLincoln60 min
Jun 8, 2:40 PM MDTTornado WarningABQLincoln35 min
Jun 8, 2:46 PM MDTSevere Thunderstorm WarningABQMora59 min
Jun 8, 3:05 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln55 min
Jun 8, 3:12 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance22 min
Jun 8, 3:48 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel57 min
Jun 8, 3:50 PM MDTSevere Thunderstorm WarningABQColfax15 min
Jun 8, 3:55 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln65 min
Jun 8, 4:03 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 8, 4:15 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel45 min
Jun 8, 4:44 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Jun 8, 4:46 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel26 min
Jun 8, 4:49 PM MDTSevere Thunderstorm WarningABQColfax, Union22 min
Jun 8, 4:50 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel115 min
Jun 8, 4:52 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln53 min
Jun 8, 4:54 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel19 min
Jun 8, 4:58 PM MDTTornado WarningABQHarding, Mora32 min
Jun 8, 5:09 PM MDTSevere Thunderstorm WarningABQColfax, Guadalupe, Harding, Mora, San Miguel, Union53 min
Jun 8, 5:27 PM MDTTornado WarningABQHarding, Mora, San Miguel33 min
Jun 8, 5:43 PM MDTSevere Thunderstorm WarningABQChaves32 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.